# SDR FDEA201002030315

- Difficulty date: February 3, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N873622
- Condition: Cracked
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING 146N8732-22 OTBD CHORD AT STA 1620-1640 S-16, CRACKED IN RADIUS.  R & R OTBD CHORD PN 146N8736-22 IAW SRM 51-40-02.  MAJOR REPAIR.
